Alert archive / Michigan / Wind Chill Advisories in 2017
Wind Chill Advisory 3, NWS Detroit, MI
NWS Detroit, MI issued this wind chill advisory at Dec 30, 2017, 2:45 PM EST for 17 counties in Michigan. It took effect at Dec 30, 2017, 10:00 PM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2017, 2:45 PM EST (19:45 UTC)
- In effect from
- Dec 30, 2017, 10:00 PM EST
- Expired
- Dec 31, 2017, 3:19 AM EST
- In force
- 5 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 124 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
835 WWUS43 KDTX 301945 WSWDTX URGENT - WINTER WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 245 PM EST Sat Dec 30 2017 MIZ049-055-311000- /O.NEW.KDTX.WC.Y.0003.171231T0300Z-171231T1500Z/ /O.CON.KDTX.WW.Y.0007.000000T0000Z-171231T1000Z/ Huron-Sanilac- Including the cities of Bad Axe and Sandusky 245 PM EST Sat Dec 30 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...Lake effect snow showers and very cold wind chills expected. Plan on slippery road conditions. Additional snow accumulations of up to 2 inches, with localized amounts up to 4 inches, are expected. Expect wind chills to range from 10 below zero to 15 below zero. * WHERE...Eastern Huron and Eastern Sanilac Counties. * WHEN...For the Winter Weather Advisory, until 5 AM EST Sunday. For the Wind Chill Advisory, from 10 PM this evening to 10 AM EST Sunday. * ADDITIONAL DETAILS...Be prepared for locally reduced visibilities at times in snow showers. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MIZ047-048-053-054-060>063-068>070-075-076-082-083-311000- /O.NEW.KDTX.WC.Y.0003.171231T0300Z-171231T1500Z/ Midland-Bay-Saginaw-Tuscola-Shiawassee-Genesee-Lapeer-St. Clair- Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- Including the cities of Midland, Bay City, Saginaw, Caro, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 245 PM EST Sat Dec 30 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...Temperatures falling to between zero and 10 below zero. Expect wind chills to range from 10 below zero to 15 below zero. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. * WHERE...Southeast Michigan. * WHEN...From 10 PM this evening to 10 AM EST Sunday. * ADDITIONAL DETAILS...Although winds will become light late tonight, actual air temperatures falling well below zero in most locations will lead to wind chills around 15 degrees below zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ SF
2 follow-up statements
538 WWUS43 KDTX 310303 WSWDTX URGENT - WINTER WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 1003 PM EST Sat Dec 30 2017 MIZ049-055-311115- /O.CAN.KDTX.WW.Y.0007.000000T0000Z-171231T1000Z/ /O.CON.KDTX.WC.Y.0003.000000T0000Z-171231T1500Z/ Huron-Sanilac- Including the cities of Bad Axe and Sandusky 1003 PM EST Sat Dec 30 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Very cold wind chills expected. Expect wind chills to range from 10 to 15 below zero mainly between 3 AM and 9 AM. * WHERE...Huron and Sanilac Counties. * WHEN...Until 10 AM EST Sunday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear protective clothing for outdoor activities. $$ MIZ047-048-053-054-060>063-068>070-075-076-082-083-311115- /O.CON.KDTX.WC.Y.0003.000000T0000Z-171231T1500Z/ Midland-Bay-Saginaw-Tuscola-Shiawassee-Genesee-Lapeer-St. Clair- Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- Including the cities of Midland, Bay City, Saginaw, Caro, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 1003 PM EST Sat Dec 30 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Temperatures falling to between zero and 10 below zero. Expect wind chills to range from 10 below zero to 15 below zero mainly between 3 AM and 9 AM. * WHERE...Southeast Michigan. * WHEN...Until 10 AM EST Sunday. * ADDITIONAL DETAILS...Although winds will become light late tonight, actual air temperatures falling well below zero in most locations will lead to wind chills around 15 degrees below zero. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear protective clothing for outdoor activities. $$ BT
176 WWUS43 KDTX 310819 WSWDTX URGENT - WINTER WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 319 AM EST Sun Dec 31 2017 MIZ047>049-053>055-060>063-068>070-075-076-082-083-312100- /O.CAN.KDTX.WC.Y.0003.000000T0000Z-171231T1500Z/ /O.NEW.KDTX.WC.Y.0004.180101T0200Z-180101T1600Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 319 AM EST Sun Dec 31 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EST NEW YEARS DAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 to 25 below zero. * WHERE...All of southeast Michigan. * WHEN...From 9 PM this evening to 11 AM EST Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure not to have any exposed skin if planning to be outdoors for a prolonged period of time. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 2:37 PM EST, 8 minutes earlier.
Area forecast discussion, Dec 30, 2:37 PM EST, 8 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
237 PM EST Sat Dec 30 2017
.DISCUSSION...
Surface convergence zone over Lake Huron associated with surface
trough/cold front clipped the eastern Thumb region this afternoon
with short lived heavy thunder snow (up to 3 inches reported at
Harbor Beach). Northwest-North (340 degrees) winds to follow for
this evening, and majority of guidance (NAM/RAP) keeps bulk of the
925 MB convergence/lift offshore tonight, which seems reasonable
considering the ICE cover extends past the nearshore waters of Lake
Huron. None-the-less, will maintain the advisory in case of a
wobble, or if we end up with more multi-bands as indicated by the
HRRR/ARW, which will lead to snow rates not as intense as inversion
heights lower, but at least impacting the Eastern Huron shoreline
with additional light accumulations (few inches) this evening-
tonight.
Frigid airmass working through the Great Lakes Region today as deep
upper level low center (505 DAM height at 500 MB with a temp of -46
C) resides along the Ontario/Quebec border. 12z GRB raob indicated
an 850 mb temp of -25 C and this slightly modified cold core is over
southern Lower Michigan early this evening, setting us up for very
cold night as gradient slackens and low clouds dissipate/retreat
closer to the Lake Michigan/Huron shorelines.
Planning on carrying mins of zero to -10 F, coldest readings
probably along U.S. 23, in line with Euro ensemble temps, as 12z
Regional Gem and latest RAP raw temps are even a bit colder. Wind
chills will be flirting with -15 F, as falling temps are offset by
decreasing winds, and elected to issue a marginal wind chill
advisory overnight into tomorrow morning.
More solid wind chill advisory potential over the upcoming week.
Re-enforcing shot of arctic air descending from Hudson Bay on
Sunday, swinging through the Central Great Lakes on Monday. 850 MB
temps bottoming out close to -24 C during Monday morning,
supportative of highs stuck around 10F degrees during the day.
Exact timing and extent of Lake Michigan clouds/modification early
Monday will determine our mins, but good chance for temps to sneak
below zero, with a potential wind chill advisory needed for the
morning hours of New Years day. Even with "warm" advection pattern
attempting to kick in Monday night, min temps do not look to be too
far from zero Monday evening/night. Elevated winds 10+ MPH probably
enough for wind chills to touch -15 F once again.
Extended Period - Temperatures
Little change to the extended forecast regarding temperature. A high-
amplitude longwave troughing pattern will remain in place across the
eastern-third of the U.S., bringing temperatures that will run 15 -
25 degrees below the seasonal normal. For reference, highs are
typically in the lower 30s across SE MI. Tuesday temperatures will
peak in the upper teens across Flint to Saginaw and up through the
Thumb, but will remain capped in the low to mid-teens across the
Metro region. The pressure gradient will also strengthen across the
Great Lakes throughout Tuesday due to a strong high pressure system
moving east across the Plains, producing breezy conditions for most
of the day. As a result, wind chill temperatures will start off
ranging between -20 to -10F for the morning hours, and will struggle
to peak above the 0F mark for the afternoon. After sunset, expect
wind chills to return back down to morning values. Temperatures
again will peak into the mid-teens Wednesday, but with the wind,
wind chills will reside again between the -20 to 0 F degree mark,
peaking in the afternoon. There were some thoughts yesterday that
Wednesday would have a chance to peak at or above the 20F mark,
however, confidence is increasing that we will reside in the mid-
teens for a high.
The upper-level trough will continued to amplify across
the Great Lakes and will bring even colder air to the region for
both Thursday and Friday, highlighted nicely in the 850mb thermal
temperature maps. Temperatures averaging -17 to -20C by Wednesday
afternoon will drop down to -22 to -24C by Thursday afternoon.
Taking a peak at sounding climatology for DTX, these temperatures
approach record values (~ -27C) for 12Z soundings. In any case,
confidence has increased regarding single digit temperatures highs
for both Thursday and Friday, with overnight lows dipping down into
the negative single digits to negative teens. Saturday will see
temperatures back in the teens, and while outside our official
forecast period, long-range models are showing early signs that we
will potential rebound back to seasonal temperatures by next
Sunday/Monday.
Last thing to note -- With increased confidence regarding sub-20
degree temperatures on Wednesday, Detroit will have a shot at
breaking the record for number of consecutive days where max
temperature < 20. The current record is 11 days in a row, once
achieved on 02/02/1936 and again on 02/18/1979.
Extended Period - Precipitation
The first chance for snow will move in across SE MI throughout
Wednesday afternoon as a clipper system pushes southeast across Lake
Huron and southern Ontario. As the trough deepens across the Great
Lakes and winds shift from the west to the northwest, persistent
lake effect chances will then be possible across the Thumb, mainly
for communities bordering Lake Huron. Low confidence regarding where
the band of lake effect will set up, with various models keeping the
band just onshore, while other solutions keep it just offshore
across western Lake Huron. The set-up will be something to keep an
eye on heading into next week. Lake effect chances across the
eastern portion of the thumb will be possible late Wednesday through
early Saturday.
&&
.MARINE...
The forecast period will be characterized by episodic northerly or
northwesterly gusts to near-gales as waves of strong Arctic high
pressure descend south along the Front Range of the Rockies. The
first such episode will be over the southern Lake Huron basin this
evening and will be accompanied by intense snow squalls. After winds
diminish for the latter half of the weekend, gusty northerly flow
will return Monday and Tuesday. Expanding ice cover may result in
some forecast fluctuations in wind gust intensity as affected areas
experience reduced mixing depth.
&&
.Climate...
The deep freeze continues, with no let up in site during the next 7
days. Yesterday's high at DTW was 19, which sets us up to break the
longest stretch of days where the high temperature fails to reach 20
degrees. The current longest streak is 11 days, set in 1979 and
1936, with the end dates occuring FEB 18 and FEB 02 respectively.
For reference tonight, The record low temperatures for DEC 31:
FNT -11 (1976)
MBS -7 (1976)
DTW -5 (1976)
&&
.PREV DISCUSSION...
Issued at 1153 AM EST Sat Dec 30 2017
AVIATION...
Renewed southward push of dry arctic taking a steady hold across the
southeast Michigan airspace early this afternoon. A lingering
component of lake moisture will maintain a diminishing coverage of
MVFR/low VFR stratus and accompanying flurries for the Detroit
corridor through the latter half of the day. Northwest winds
intermittently gusty into the 20 kt range, before easing as
nocturnal cooling sets up post-sunset. VFR conditions with a
favorable setup for a mostly clear sky tonight as high pressure
anchored to the west sustains dry northwest flow.
For DTW...A lingering sct/bkn coverage of lake stratus with the
occasional flurry will persist through the afternoon period, before
fading by early evening. Northwest wind gusting into the 20-22 kt
range prior to sunset.
//DTW THRESHOLD PROBABILITIES...
* Medium for cig aob 5kft through 22z. Low thereafter.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Wind Chill Advisory from 10 PM this evening to 10 AM EST Sunday for
MIZ047>049-053>055-060>063-068>070-075-076-082-083.
Winter Weather Advisory until 5 AM EST Sunday for MIZ049-055.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&
DISCUSSION...SF/AM
MARINE.......MR
AVIATION.....MR
CLIMATE......SF
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Dec 30, 3:38 AM EST, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 338 AM EST Sat Dec 30 2017 MIZ049-055-310845- Huron-Sanilac- 338 AM EST Sat Dec 30 2017 This hazardous weather outlook is for Huron and Sanilac Counties .DAY ONE...Today and Tonight A winter weather advisory is in effect this afternoon through tonight for lake effect snow showers. Wind chill readings are expected to drop to 10 to 20 degrees below zero tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Arctic air will remain over the region through the upcoming week. Several intervals of wind chill readings dropping near advisory levels are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight. Spotter snowfall reports will however be needed. MIZ047-048-053-054-060>063-068>070-075-076-082-083-310845- Midland-Bay-Saginaw-Tuscola-Shiawassee-Genesee-Lapeer-St. Clair- Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 338 AM EST Sat Dec 30 2017 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight Wind chill readings may drop to 10 to 20 degree below zero tonight. This may require the issuance of a wind chill advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday Arctic air will remain over the region through the upcoming week. Several intervals of wind chill readings dropping near advisory levels are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-310845- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 338 AM EST Sat Dec 30 2017 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SC
In the hours before
Local storm report, Dec 30, 9:16 AM EST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
916 AM EST SAT DEC 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW BERKLEY 42.50N 83.19W
12/30/2017 M1.2 INCH Oakland MI TRAINED SPOTTER
12 HOUR SNOWFALL TOTAL.
0800 AM SNOW WEST BLOOMFIELD 42.57N 83.38W
12/30/2017 M1.5 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0800 AM SNOW GROSSE POINTE FARMS 42.40N 82.89W
12/30/2017 M1.0 INCH WAYNE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0810 AM SNOW 2 WNW TIPTON 42.03N 84.10W
12/30/2017 M1.0 INCH Lenawee MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0830 AM SNOW FARMINGTON HILLS 42.49N 83.38W
12/30/2017 M3.3 INCH Oakland MI BROADCAST MEDIA
13 HOUR SNOWFALL TOTAL.
0830 AM SNOW WNW PLEASANT RIDGE 42.47N 83.14W
12/30/2017 M1.0 INCH Oakland MI COCORAHS
24 HOUR SNOWFALL TOTAL.
&&
TFLocal storm report, Dec 30, 11:26 AM EST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
1126 AM EST SAT DEC 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM SNOW 1 NE WARREN 42.51N 83.01W
12/30/2017 M2.8 INCH Macomb MI PUBLIC
8 HOUR SNOWFALL TOTAL.
0500 AM SNOW 1 ENE ROSEVILLE 42.51N 82.92W
12/30/2017 M1.9 INCH Macomb MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0800 AM SNOW 3 NW PINCKNEY 42.49N 83.99W
12/30/2017 M1.5 INCH Livingston MI COCORAHS
24 HOUR SNOWFALL TOTAL.
&&
TFSpecial weather statement, Dec 30, 11:35 AM EST, 3 hours 10 minutes before
Special Weather Statement National Weather Service Detroit/Pontiac MI 1135 AM EST Sat Dec 30 2017 MIZ049-055-302000- Huron-Sanilac- Including the cities of Bad Axe and Sandusky 1135 AM EST Sat Dec 30 2017 ...Intermittently intense lake effect snowbands to impact the eastern thumb through the afternoon... Intense bands of lake effect snow are expected to move south- southeast off Lake Huron and impact portions of the far eastern thumb through the afternoon. These bands may bring periods of intense snowfall, leading to rapid reduction of visibility and a quick accumulation of snow on area roadways. Locations impacted are likely to include areas in and around Port Austin, Port Hope, Harbor Beach and Richmondville. Motorists are urged to use caution and account for the variable driving conditions by slowing down and allowing extra time. MR
Local storm report, Dec 30, 2:45 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
245 PM EST SAT DEC 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM SNOW HARBOR BEACH 43.85N 82.65W
12/30/2017 M3.0 INCH HURON MI TRAINED SPOTTER
1.5 HOUR SNOWFALL TOTAL
&&
AMThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 3:15 AM EST | Winter Weather Advisory | DTX | Huron, Sanilac | 19 hr |
Nearby
Wind Chill Advisories in Michigan, 2017Every wind chill advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.